# SDR IXXA060326S

- Difficulty date: June 15, 2004
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND SKIN DENTED AT STATION Y1287 BETWEEN LONGERONS 34 LEFT AND 35 LEFT.  REPAIRED PER ALL APPLICABLE DATA.
